# SDR EBVR2018043001

- Difficulty date: April 30, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 10,337 hours, 6,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 10,337 hours, 6,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FUSELAGE SKIN AROUND THE RT NOSE AVIONICS DOOR AFT LATCH.  BLENDED THE CORROSION ON THE FUSELAGE SKIN.  INSTALLED A REPAIR DOUBLER IAW ERO-922424, REV IR.
